# SDR SWIA95796

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RECEIVED FLAP CONTROL FAULT.  RESET AND IMMEDIATELY RECEIVED ANOTHER FLAP CONTROL FAULT.  RERACKED FLAP CONTROL UNIT, OPS CKS GOOD, IAW MM 27-00-00.
